Skip to Content

Join the 'Ciprodex' group to help and get support from people like you.

Ciprodex Questions

We found 14 questions associated with the 'Ciprodex' topic.

What can happen if ciprodex is used in the eye?

Posted 23 Jun 2010 by ryraro 2 answers

Can I use Ciprodex on my toothache?

Posted 8 Dec 2016 by Chefrainman 0 answers

I have a broken tooth with a major cavity. It has developed into an abscess with severe pain. At this moment a dentist is not an option. Can I put Ciprodex in the cavity to fight the infection, until I can get to the dentist.

Ciprofloxacin - Ciprodex and tinnitus?

Posted 1 Jul 2016 by CastletonSnob 0 answers

I was prescribed Ciprodex, because my doctor said I have bacteria in my ear, which he believes is causing my tinnitus. I did some research, and there are some people who say Ciprodex caused tinnitus. What are your experiences?

Ciprodex - does it help with pain relief?

Posted 26 Apr 2014 by jeanbran 1 answer

Can both ears infected cause facial and sinus pain?

Posted 19 Aug 2013 by slyfox6665 1 answer

If yes can it also affect tooth sensitivity? Any advise after liquid ciprodex drops?

Does ciprodex have gluten or dairy?

Posted 30 Oct 2013 by lifeway 1 answer

I can't breath & sore stomach

Pregnancy - Ciprodex otic suspension for Otitis media while pregnant? Has anyone used these ear?

Posted 14 Jan 2011 by jazziffizzle 1 answer

... drops while pregnant? This is considered a category c medicine. i have severe Otitis media, i dont know if its more dangerous to use the ear drops or to just let infection cure itself and risk getting worse. Im in severe pain it is impossible for me to sleep or eat

Ref: CIPRODEX . In 1961 had "Partial radical mastoidectomy" op in right ear. Can I use CIPRODEX ?

Posted 6 Jan 2011 by hinespe57 1 answer

Warnings in Drugs.com refering to CIPRODEX " Do NOT use if you have a perforated eardrum. As I now have most of the inner workings, including half of the eardrum, missing after the "partial radical mastoidectomy" can I use CIPRODEX ?

Can Ciprodex cause permenant voice damage?

Posted 5 Jul 2010 by whispermom 2 answers

Since I had an ear infection last June and used Ciprodex about 6 weeks later my voice got hoarse and I haven't had anyone tell me what caused it.

My daughter has had a consistent ear infection with the use of ciprodex for at least a year. Her?

Posted 23 Dec 2009 by carebearcares 2 answers

... ENT moved out of town. We live in a limited area for doctors to treat pediatric ears. She is almost 9 years old. Any advice?

Ask a Question

Further Information

Related Condition Support Groups

Otitis Media, Otitis Externa

Ciprodex Patient Information at Drugs.com